MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON; NEEDLES

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON; NEEDLES
Model Number 18G×1 1/2" (1.3MM×38MM)
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample retention test: on (b)(6) 2024, (b)(4) samples of the above sample products were selected for batch number: ckdc12-01 specification model: 18g×1 1/2 "(1.3mm×38mm) related tests, specific tests are as follows: 1.Keep (b)(4) samples of the same batch of products, and test the appearance of the hypodermic needle one by one with the aid of a 10x magnifying glass to check that the tip of the needle has no burrs, bent hooks and other abnormal conditions; the above batch all appearance tests were normal.(detection tool: 10x magnifying glass, inspection personnel: (b)(6)).2.(b)(4) retained hypodermic needles of this batch were used for puncture and fragmentation removal test (according to iso7864:2016 appendix b), and (b)(4) bottle stopper hardness was selected for testing to meet the standard requirements (bottle stopper hardness) degree: (b)(4) sauer a-55 sauer a), each bottle stopper is punctured vertically at different positions in the puncture area for 4 times, and after the fourth puncture, the dropped dust in the channel is discharged into the injection bottle by rinsing or a patency device (such as a syringe); (b)(4) piercings (each stopper) x25 stoppers for (b)(4) piercings (b)(4) times of puncture (each hypodermic needle) x25 hypodermic needles, a total of (b)(4) puncture times, the above test results of this batch of puncture debris number is 0 (inspector: liang zhixiang) (2) production process review: according to the batch number, the batch records of the production process of the batch of products and the finished product inspection report are traced.There are no abnormal conditions in the process inspection and finished product inspection, and the raw materials and production technology of the products have not changed.In the iso7864:2016 disposable hypodermic needle standard, there are test instructions for fragmentation drop items in appendix b, but the standard does not measure the amount of fragmentation drop of hypodermic needle products (since iso 7864:2016 appendix b has a test method for puncture debris drop, there is no requirement for the number of debris drop indicators, for zhejiang instruments, please note 20192140120 appendix 3.1.8 b/ iso 7864:2016 appendix b puncture drop test methods are basically the same, so our company refers to the requirements of 2.1.8 puncture drop (index) in zhexiezhuzhun standard 20192140120 (as shown below), and the requirement for dispensing hypodermic needles is that (b)(4) puncture drops should not exceed 3).The hypodermic needle produced by our company is mainly used for human puncture injection (the tip of the hypodermic needle used for human puncture injection will be sharp, which will reduce the pain felt by patients during the puncture process).If it is used for puncture bottle stopper, there will be a risk of falling fragmentations.If it is used for puncture bottle stopper to draw medicine liquid, it is recommended to use the hypodermic needle for dispensing medicine, which can more effectively avoid falling fragmentations.
 
Event or Problem Description
It was reported that the needles have a coring issue.

Brand Name
MCKESSON
Common Device Name
NEEDLES
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
kim chi
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key20576679
Report Number3003560965-2024-00077
Device Sequence Number8170939
Product Code FMI
UDI-Device Identifier10612479206554
UDI-Public10612479206554
Combination Product (Y/N)N
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number18G×1 1/2" (1.3MM×38MM)
Device Catalogue Number16-N18105
Device Lot NumberCKDC12-01
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2024
Initial Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown